# SDR UIEA2021102802300

- Difficulty date: October 28, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 12,333 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Sensor
- Part number: 285T01771
- Part serial: D14258
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"FWD EQ SUP FAN 1" STATUS MSG.( ITEM TRANSFERRED TO MDDR 155847 PER MEL 21-58-03-02-01. CAT C, DUE 07NOV21.   /  REF LOG 1373264 - C/W AP-20899, REMOVED AND REPLACED SUPPLY EXHAUST FAN CURRENT SENSOR IAW 21-58-11. OPS CKS GOOD. THIS CLEARS MDDR 155847. )
